# SDR CALA2025052805051

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 737-8
- Aircraft serial: 67563
- Aircraft time: 6,968 hours, 2,430 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ANTI-ICE MASTER CAUTION DURING TAKEOFF ROLL DEBRIEFED CREW. ON TAKEOFF ROLL AT 80 KT RECEIVED ANTI ICE MASTER CAUTION MOMENTARILY. NOTED NO FAULTS ON MASTER CAUTION RECALL. NORMAL BLEED CONFIG FOR TAKEOFF. WING ANTI ICE WAS OFF PRIOR TO TAKEOFF, ISOLATION VALVE CLOSED, BOTH PACKS ON. NO ANTI ICE OR BLEED FAULTS FOUND ON OMF OR MC RECALL. PERFORM WING AND ENGINE ANTI ICE FUNCTIONAL TESTS PER AMM 30-11-00-710-801 WITH NO FAULTS. PERFORM PITOT HEAT FUNCTIONAL TESTS PER AMM 30-31-00-730-801 AS WELL AS AOA ANI ICE TESTS PER AMM 30-31-00-730-801 WITH NO FAULTS FOUND.  PERFORMED HIGH POWER ASSURANCE RUN FOR 5 MINUTES PER AMM 71-00-00-720-802-G00 NO FAULTS FOUND.  PERFORMED OPERATIONAL CHECK OF ENGINE ANTI ICE WHILE PERFORMING RUNS NO FAULTS FOUND. OKAY TO CONTINUE SERVICE.
